# SDR TWAA9914601

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582243
- Condition: Discharged
- Location: Row 33-35
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND EGRESS LIGHTS INOP FROM SEAT 33 LT TO ROW 35 LT.  REPLACED BATTERY.  CC 10-24-99 LAX.
